XU Xiao-lei, FENG Xiu-fang. A Modified Finite Volume Approximation of 2-Dimensional Diffusion Equation With Discontinuous Coefficients[J]. Applied Mathematics and Mechanics, 2014, 35(2): 130-147. doi: 10.3879/j.issn.1000-0887.2014.02.003
Citation: XU Xiao-lei, FENG Xiu-fang. A Modified Finite Volume Approximation of 2-Dimensional Diffusion Equation With Discontinuous Coefficients[J]. Applied Mathematics and Mechanics, 2014, 35(2): 130-147. doi: 10.3879/j.issn.1000-0887.2014.02.003

A Modified Finite Volume Approximation of 2-Dimensional Diffusion Equation With Discontinuous Coefficients

doi: 10.3879/j.issn.1000-0887.2014.02.003
Funds:  The National Natural Science Foundation of China(11161036); The Key Project of Chinese Ministry of Education(209134)
  • Received Date: 2013-08-16
  • Rev Recd Date: 2013-10-31
  • Publish Date: 2014-02-15
  • A new modified finite volume method was presented to solve the 2-dimensional diffusion equation. Through improvement of the methods for solving the flux function and harmonic average coefficient, a new difference scheme was obtained for the diffusion equation with discontinuous coefficients. This scheme was an implicit difference scheme and was unconditionally stable. Subsequent numerical tests show that the presented method is more accurate than the classical finite volume method.
  • loading
  • [1]
    Mohebbi A, Dehghan M. High order compact solution of the one dimensional heat and advection-diffusion equations[J]. Appl Math Modell,2010,34(10): 3071-3084.
    [2]
    王彩华. 一维对流扩散方程的一类高精度紧致差分格式[J]. 水动力学研究与进展, 2004,19(5): 654-663.(WANG Cai-hua. A class of high-order compact difference scheme for a convection-diffusion equation[J]. Journal of Hydrodynamics,2004,19(5): 654-663.(in Chinese))
    [3]
    田芳, 田振夫. 二维对流扩散方程非均匀网格上的高阶紧致差分方法[J]. 水动力学研究与进展, A辑, 2008,23(5): 475-483.(TIAN Fang, TIAN Zhen-fu. A high-order compact difference method for 2D convection-diffusion equation on non-uniform grid[J]. Chinese Journal of Hydrodynamics, Ser A,2008,23(5): 475-483.(in Chinese))
    [4]
    葛永斌, 田振夫. 求解扩散方程的一种高精度隐式差分方法[J]. 上海理工大学学报, 2005,27(2): 107-110.(GE Yong-bin, TIAN Zhen-fu. High-order implicit difference method for the diffusion equation[J]. Journal of University of Shanghai for Science and Technology,2005,27(2): 107-110.(in Chinese))
    [5]
    Evans D J, Abdullah A R. Alternating group explicit methods for the diffusion equations[J]. Appl Math Modelling,1985,9(3): 201-206.
    [6]
    张宝琳. 求解扩散方程的交替分段显-隐式方法[J]. 数值计算与计算机应用, 1991,12(4): 245-253.(ZHANG Bao-lin. An alternating segment explicit-implicit method for the diffusion equation[J]. Journal of Numerical Methods and Computer Applications,1991,12(4): 245-253.(in Chinese))
    [7]
    田振夫, 冯秀芳. 对流扩散方程的一种新的显式方法[J]. 工程数学学报, 2000,17(4): 65-69.(TIAN Zhen-fu, FENG Xiu-fang. A new explicit method with exponential-type for the convection-diffusion equation[J]. Journal of Engineering Mathematics,2000,17(4): 65-69.(in Chinese))
    [8]
    汪继文, 窦红. 求解对流扩散方程的一种高效的有限体积法[J]. 应用力学学报, 2008,25(3): 480-483.(WANG Ji-wen, DOU Hong. High-efficient finite volume method for advection-diffusion equations[J]. Chinese Journal of Applied Mechanics,2008,25(3): 480-483.(in Chinese))
    [9]
    高智, 柏威. 对流扩散方程的摄动有限体积(PFV)方法及讨论[J]. 力学学报, 2004,36(1): 88-93.(GAO Zhi, BAI Wei. Perturbational finite volume method for convective diffusion equation and discussion[J]. Acta Mechanica Sinica,2004,36(1): 88-93.(in Chinese))
    [10]
    宋淑红, 王双虎. 带间断扩散系数热传导方程的新型自适应数解法[J]. 应用数学学报, 2010,33(5): 942-959.(SONG Shu-hong, WANG Shuang-hu. A new adaptive numerical solver for heat conduction equation with discontinuous diffusion coefficient[J]. Acta Mathematical Applicatae Sinica,2010,33(5): 942-959.(in Chinese))
    [11]
    宋淑红, 王双虎. 带间断扩散系数热传导方程的高精度数值模拟方法研究[J]. 应用数学学报, 2011,34(2): 229-239.(SONG Shu-hong, WANG Shuang-hu. High accuracy numerical method for heat conduction equation with discontinuous diffusion coefficient[J]. Acta Mathematical Applicatae Sinica,2011,34(2): 229-239. (in Chinese))
    [12]
    赵强, 袁光伟, 董志伟. 基于节点重构的扩散方程有限体积格式[J]. 计算物理, 2012,29(1): 1-9.(ZHAO Qiang, YUAN Guang-wei, DONG Zhi-wei. Finite volume scheme for diffusion equation with vertex reconstruction[J]. Chinese Journal of Computational Physics,2012,29(1): 1-9.(in Chinese))
    [13]
    Krylov N V. Nonlinear Elliptic and Parabolic Equations of Second Order [M]. Springer, 1987.
    [14]
    Ladyenskaja A O, Solonnikov V A, Ural’ceva N N. Linear and Quasi-Linear Equations of Parabolic Type [M]. Smith S trans. Translations of Mathematical Monographs, Vol23, 1968.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1276) PDF downloads(774) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return